The balance of payments and optimal economic policy: The assignment problem revisited
Lars Nyberg and
Staffan Viotti
Journal of International Economics, 1976, vol. 6, issue 4, 337-346
Date: 1976
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(76)90034-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:6:y:1976:i:4:p:337-346
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().